Alert archive / Florida / River Flood Warnings in 2014
River Flood Warning 78, NWS Tallahassee, FL
NWS Tallahassee, FL issued this river flood warning at May 2, 2014, 12:40 AM CDT for Jackson County, Florida. It took effect at May 2, 2014, 10:57 AM CDT. It was in force for 4 days.
The area
The outline as issued.
The facts
- Issued
- May 2, 2014, 12:40 AM CDT (05:40 UTC)
- In effect from
- May 2, 2014, 10:57 AM CDT
- Expired
- May 6, 2014, 3:00 PM CDT
- In force
- 4 days
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
- Flood severity
- Minor
County Jackson County, FL
The radar
The Eglin Afb radar (KEVX), 70 km from the middle of the area, began a volume at 05:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Chipola River at Marianna (US 90) (MALF1). The gauge peaked at 20.92 ft at May 3, 2014, 9:00 AM CDT.
- Action stage
- 14 ft
- Minor stage
- 18 ft
- Moderate stage
- 22 ft
- Major stage
- 26 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02358789, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
319 WGUS42 KTAE 020540 FLWTAE FLOOD WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 140 AM EDT FRI MAY 2 2014 ...THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN FLORIDA... CHIPOLA RIVER AT MARIANNA (US 90) AFFECTING JACKSON COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC063-030540- /O.NEW.KTAE.FL.W.0078.140502T2034Z-140506T2000Z/ /MALF1.1.ER.140502T2034Z.140504T0000Z.140506T1400Z.NO/ 1240 AM CDT FRI MAY 2 2014 THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A * FLOOD WARNING FOR THE CHIPOLA RIVER AT MARIANNA (US 90). * FROM THIS AFTERNOON TO TUESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 12:00 AM FRIDAY THE STAGE WAS 16.5 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 19.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 21.2 FEET BY EARLY SUNDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY LATE TUESDAY MORNING. * IMPACT...AT 19.5 FEET...A FEW FAMILIES WILL NEED TO BE EVACUATED FROM LOCATIONS NORTH OF TOWN. && LAT...LON 3094 8532 3075 8523 3061 8520 3061 8514 3073 8519 3095 8525 $$
7 follow-up statements
877 WGUS82 KTAE 021348 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 948 AM EDT FRI MAY 2 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... CHIPOLA RIVER AT MARIANNA (US 90) AFFECTING JACKSON COUNTY ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... CHIPOLA RIVER NEAR ALTHA (CR 274) AFFECTING CALHOUN COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC063-031348- /O.EXT.KTAE.FL.W.0078.140502T1557Z-140506T1559Z/ /MALF1.1.ER.140502T1557Z.140504T0000Z.140506T0959Z.NO/ 848 AM CDT FRI MAY 2 2014 THE FLOOD WARNING CONTINUES FOR THE CHIPOLA RIVER AT MARIANNA (US 90). * UNTIL TUESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 8:00 AM FRIDAY THE STAGE WAS 18.7 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 19.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND CONTINUE TO RISE TO NEAR 21.2 FEET BY TOMORROW EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY TUESDAY MORNING. * IMPACT...AT 19.5 FEET...A FEW FAMILIES WILL NEED TO BE EVACUATED FROM LOCATIONS NORTH OF TOWN. && LAT...LON 3094 8532 3075 8523 3061 8520 3061 8514 3073 8519 3095 8525 $$ FLC013-031348- /O.CON.KTAE.FL.W.0073.000000T0000Z-000000T0000Z/ /ALTF1.2.ER.140430T1645Z.140505T0000Z.000000T0000Z.NO/ 848 AM CDT FRI MAY 2 2014 THE FLOOD WARNING CONTINUES FOR THE CHIPOLA RIVER NEAR ALTHA (CR 274). * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 8:00 AM FRIDAY THE STAGE WAS 26.1 FEET. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 22.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 27.0 FEET BY SUNDAY EVENING THEN BEGIN FALLING. * IMPACT...AT 28.5 FEET...WATER WILL REACH THE HIGHWAY 274 BRIDGE AND APPROACH THE ROAD. && LAT...LON 3061 8520 3030 8519 3020 8522 3020 8514 3031 8512 3061 8514 $$
659 WGUS82 KTAE 030144 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 944 PM EDT FRI MAY 2 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... CHIPOLA RIVER AT MARIANNA (US 90) AFFECTING JACKSON COUNTY CHIPOLA RIVER NEAR ALTHA (CR 274) AFFECTING CALHOUN COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC063-040144- /O.EXT.KTAE.FL.W.0078.000000T0000Z-140506T1630Z/ /MALF1.1.ER.140502T1437Z.140504T0000Z.140506T1030Z.NO/ 844 PM CDT FRI MAY 2 2014 ...FLOOD WARNING EXTENDED UNTIL TUESDAY MORNING... THE FLOOD WARNING CONTINUES FOR THE CHIPOLA RIVER AT MARIANNA (US 90). * UNTIL TUESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 8:31 PM FRIDAY THE STAGE WAS 20.4 FEET. * MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * FLOOD STAGE IS 19.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 21.4 FEET BY SATURDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY MORNING. * IMPACT...AT 23.0 FEET...WATER WILL REACH THE APPROACH ROAD OF STATE ROAD 167 BRIDGE. && LAT...LON 3094 8532 3075 8523 3061 8520 3061 8514 3073 8519 3095 8525 $$ FLC013-040143- /O.CON.KTAE.FL.W.0073.000000T0000Z-000000T0000Z/ /ALTF1.2.ER.140430T1645Z.140505T1200Z.000000T0000Z.NO/ 844 PM CDT FRI MAY 2 2014 THE FLOOD WARNING CONTINUES FOR THE CHIPOLA RIVER NEAR ALTHA (CR 274). * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 8:00 PM FRIDAY THE STAGE WAS 26.0 FEET. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 22.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 27.0 FEET BY MONDAY MORNING THEN BEGIN FALLING. * IMPACT...AT 28.5 FEET...WATER WILL REACH THE HIGHWAY 274 BRIDGE AND APPROACH THE ROAD. && LAT...LON 3061 8520 3030 8519 3020 8522 3020 8514 3031 8512 3061 8514 $$
320 WGUS82 KTAE 031426 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1026 AM EDT SAT MAY 3 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... CHIPOLA RIVER AT MARIANNA (US 90) AFFECTING JACKSON COUNTY ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... CHIPOLA RIVER NEAR ALTHA (CR 274) AFFECTING CALHOUN COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC063-041426- /O.EXT.KTAE.FL.W.0078.000000T0000Z-140506T2230Z/ /MALF1.1.ER.140502T1437Z.140503T1400Z.140506T1630Z.NO/ 926 AM CDT SAT MAY 3 2014 ...FLOOD WARNING EXTENDED UNTIL TUESDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE CHIPOLA RIVER AT MARIANNA (US 90). * UNTIL TUESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 9:00 AM SATURDAY THE STAGE WAS 20.9 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 19.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE TUESDAY MORNING. * IMPACT...AT 19.5 FEET...A FEW FAMILIES WILL NEED TO BE EVACUATED FROM LOCATIONS NORTH OF TOWN. && LAT...LON 3094 8532 3075 8523 3061 8520 3061 8514 3073 8519 3095 8525 $$ FLC013-041425- /O.CON.KTAE.FL.W.0073.000000T0000Z-000000T0000Z/ /ALTF1.2.ER.140430T1645Z.140504T0600Z.000000T0000Z.NO/ 926 AM CDT SAT MAY 3 2014 THE FLOOD WARNING CONTINUES FOR THE CHIPOLA RIVER NEAR ALTHA (CR 274). * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 9:00 AM SATURDAY THE STAGE WAS 26.2 FEET. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 22.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 26.9 FEET AFTER MIDNIGHT TONIGHT THEN BEGIN FALLING. * IMPACT...AT 23.0 FEET...WATER WILL START TO AFFECT HOUSES AND MOBILE HOMES IN THE FLOOD PLAIN DOWNSTREAM OF THE GAGE. A FEW FISH CAMPS DOWNSTREAM OF HIGHWAY 20 WILL BE AFFECTED BY FLOOD WATER. && LAT...LON 3061 8520 3030 8519 3020 8522 3020 8514 3031 8512 3061 8514 $$
043 WGUS82 KTAE 040111 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 911 PM EDT SAT MAY 3 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... CHIPOLA RIVER NEAR ALTHA (CR 274) AFFECTING CALHOUN COUNTY ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... CHIPOLA RIVER AT MARIANNA (US 90) AFFECTING JACKSON COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC063-050111- /O.CON.KTAE.FL.W.0078.000000T0000Z-140506T2230Z/ /MALF1.1.ER.140502T1437Z.140503T1400Z.140506T1630Z.NO/ 811 PM CDT SAT MAY 3 2014 THE FLOOD WARNING CONTINUES FOR THE CHIPOLA RIVER AT MARIANNA (US 90). * UNTIL TUESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 7:30 PM SATURDAY THE STAGE WAS 20.7 FEET. * MINOR FLOODING IS FORECAST TO CONTINUE. * FLOOD STAGE IS 19.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 20.8 FEET BY AFTER MIDNIGHT TOMORROW. THE RIVER WILL FALL BELOW FLOOD STAGE LATE TUESDAY MORNING. * IMPACT...AT 19.5 FEET...A FEW FAMILIES WILL NEED TO BE EVACUATED FROM LOCATIONS NORTH OF TOWN. && LAT...LON 3094 8532 3075 8523 3061 8520 3061 8514 3073 8519 3095 8525 $$ FLC013-050111- /O.EXT.KTAE.FL.W.0073.000000T0000Z-140508T2200Z/ /ALTF1.2.ER.140430T1645Z.140504T0600Z.140508T1600Z.NO/ 811 PM CDT SAT MAY 3 2014 THE FLOOD WARNING CONTINUES FOR THE CHIPOLA RIVER NEAR ALTHA (CR 274). * UNTIL THURSDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 7:00 PM SATURDAY THE STAGE WAS 26.8 FEET. * MODERATE FLOODING IS FORECAST TO CONTINUE. * FLOOD STAGE IS 22.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 27.0 FEET BY AFTER MIDNIGHT TOMORROW. THE RIVER WILL FALL BELOW FLOOD STAGE LATE THURSDAY MORNING. * IMPACT...AT 28.5 FEET...WATER WILL REACH THE HIGHWAY 274 BRIDGE AND APPROACH THE ROAD. && LAT...LON 3061 8520 3030 8519 3020 8522 3020 8514 3031 8512 3061 8514 $$
761 WGUS82 KTAE 041435 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1035 AM EDT SUN MAY 4 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... CHIPOLA RIVER AT MARIANNA (US 90) AFFECTING JACKSON COUNTY CHIPOLA RIVER NEAR ALTHA (CR 274) AFFECTING CALHOUN COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC063-051400- /O.EXT.KTAE.FL.W.0078.000000T0000Z-140505T1400Z/ /MALF1.1.ER.140502T1437Z.140503T1400Z.140505T0800Z.NO/ 935 AM CDT SUN MAY 4 2014 THE FLOOD WARNING CONTINUES FOR THE CHIPOLA RIVER AT MARIANNA (US 90). * UNTIL MONDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 9:00 AM SUNDAY THE STAGE WAS 20.1 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 19.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY EARLY TOMORROW. * IMPACT...AT 19.5 FEET...A FEW FAMILIES WILL NEED TO BE EVACUATED FROM LOCATIONS NORTH OF TOWN. && LAT...LON 3094 8532 3075 8523 3061 8520 3061 8514 3073 8519 3095 8525 $$ FLC013-051435- /O.EXT.KTAE.FL.W.0073.000000T0000Z-140508T1525Z/ /ALTF1.2.ER.140430T1645Z.140505T0000Z.140508T0925Z.NO/ 935 AM CDT SUN MAY 4 2014 THE FLOOD WARNING CONTINUES FOR THE CHIPOLA RIVER NEAR ALTHA (CR 274). * UNTIL THURSDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 9:00 AM SUNDAY THE STAGE WAS 27.5 FEET. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 22.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 27.8 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE THURSDAY MORNING. * IMPACT...AT 23.0 FEET...WATER WILL START TO AFFECT HOUSES AND MOBILE HOMES IN THE FLOOD PLAIN DOWNSTREAM FROM THE GAGE. A FEW FISH CAMPS DOWNSTREAM OF HIGHWAY 20 WILL BE AFFECTED BY FLOOD WATER. && LAT...LON 3061 8520 3030 8519 3020 8522 3020 8514 3031 8512 3061 8514 $$
286 WGUS82 KTAE 050050 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 850 PM EDT SUN MAY 4 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... CHIPOLA RIVER AT MARIANNA (US 90) AFFECTING JACKSON COUNTY CHIPOLA RIVER NEAR ALTHA (CR 274) AFFECTING CALHOUN COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC063-051800- /O.EXT.KTAE.FL.W.0078.000000T0000Z-140505T1800Z/ /MALF1.1.ER.140502T1437Z.140503T1400Z.140505T1200Z.NO/ 750 PM CDT SUN MAY 4 2014 ...FLOOD WARNING EXTENDED UNTIL MONDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE CHIPOLA RIVER AT MARIANNA (US 90). * UNTIL MONDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 7:00 PM SUNDAY THE STAGE WAS 19.6 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 19.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TOMORROW MORNING. * IMPACT...AT 19.5 FEET...A FEW FAMILIES WILL NEED TO BE EVACUATED FROM LOCATIONS NORTH OF TOWN. && LAT...LON 3094 8532 3075 8523 3061 8520 3061 8514 3073 8519 3095 8525 $$ FLC013-060050- /O.EXT.KTAE.FL.W.0073.000000T0000Z-140508T1200Z/ /ALTF1.2.ER.140430T1645Z.140505T0600Z.140508T0600Z.NO/ 750 PM CDT SUN MAY 4 2014 THE FLOOD WARNING CONTINUES FOR THE CHIPOLA RIVER NEAR ALTHA (CR 274). * UNTIL THURSDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 7:00 PM SUNDAY THE STAGE WAS 27.8 FEET. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 22.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 27.9 FEET BY AFTER MIDNIGHT TOMORROW. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY THURSDAY MORNING. * IMPACT...AT 28.5 FEET...WATER WILL REACH THE HIGHWAY 274 BRIDGE AND APPROACH THE ROAD. && LAT...LON 3061 8520 3030 8519 3020 8522 3020 8514 3031 8512 3061 8514 $$
848 WGUS82 KTAE 051225 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 825 AM EDT MON MAY 5 2014 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN FLORIDA... CHIPOLA RIVER AT MARIANNA (US 90) AFFECTING JACKSON COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC063-051255- /O.CAN.KTAE.FL.W.0078.000000T0000Z-140505T1800Z/ /MALF1.1.ER.140502T1437Z.140503T1400Z.140505T0931Z.NO/ 725 AM CDT MON MAY 5 2014 THE FLOOD WARNING IS CANCELLED FOR THE CHIPOLA RIVER AT MARIANNA (US 90). * AT 7:00 AM MONDAY THE STAGE WAS 18.9 FEET. * FELL BELOW FLOOD STAGE AT 4:31 AM MONDAY. * FLOOD STAGE IS 19.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO 18.0 FEET BY TUESDAY MORNING. && LAT...LON 3094 8532 3075 8523 3061 8520 3061 8514 3073 8519 3095 8525 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this river flood warning went out at May 1, 8:26 PM CDT, 4 hours 14 minutes earlier.
Area forecast discussion, May 1, 8:26 PM CDT, 4 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
926 PM EDT Thu May 1 2014
.Near Term [Through Tonight]...
A large area of low pressure aloft continues to cover much of the
country this evening. As of 00Z the low was centered over the
Great Lakes region, with its axis extending southwest through the
Southern Plains. At the surface, a very slow moving if not
stationary front extends down the eastern U.S. coastline from the
Mid-Atlantic region, exiting north Florida around the mouth of the
Suwannee, and draped southwest through the north-central Gulf. The
latest IR/WV imagery sheds light on a southern stream anomaly
moving northeast across the extreme northern Gulf, near the
Louisiana coastline. Linear extrapolation of this feature would
bring it near north Florida around 06z tonight. As it approaches,
expect another rain shield to develop essentially area-wide.
Rainfall amounts are not expected to be high, and should remain
around a quarter of an inch to a half of an inch. The cold front
will likely remain out ahead of this upper level disturbance,
though should a weak area of mesoscale low pressure currently
centered over the southeast Big Bend link up with the disturbance
and subsequently be pulled a bit northwest, there could be some
more focused convection along the front.
&&
.Aviation...
[Through 00Z Saturday]...
VFR conditions will persist through much of the night, but will
begin to give away to MVFR ceilings from south to north as another
round of rain begins between 06-12z. DHN and ABY are not expected
to drop below VFR ceilings through the period. However, the MVFR
may last until late afternoon and ECP and TLH and to the end of
the period at VLD.
&&
.Prev Discussion [358 PM EDT]...
.Short Term [Friday Through Saturday Night]...
Expect one more day of rain before the pattern begins to shift and
the region finally gets a few days to dry out. Model guidance is
in relatively good agreement that as an approaching upper trough
digs into the Mid South, that another area of rain will develop
over the northeastern Gulf and move into the Florida Big Bend.
With increasing confidence in the placement of the rain on Friday
from the global models and the hi-res output, will indicate
categorical pops across the southeastern half of the forecast
area. The airmass in place by Friday will have modified quite a
bit and not be nearly as tropical as it was earlier this week. As
a result, rainfall rates and associated rainfall totals should not
be especially significant. Rainfall amounts of 2 to 3 inches will
be possible across the Southeast Florida Big Bend with lesser
amounts further to the north and west. Essentially, this rain will
be occurring across an area that hasn't seen a lot of rainfall
this week, so there isn't a concern for widespread flooding at
this time.
By Saturday as the trough amplifies and moves eastward across the
Southeast, the bulk of the moisture will be pushed south and
eastward out of the region as even drier air arrives from the
northwest. Expect clearing skies by afternoon with temperatures
warming back to the lower 80s.
.Long Term [Sunday Through Thursday]...
The long term period will be dominated by a large high pressure
area across the region at the surface. Mid level ridging will also
build in by the middle of the week. As a result, expect dry
conditions through the long term period with temperatures warming
above climatology by Monday. In fact, the potential exists for
some lower 90s across the interior areas by the middle of the
week.
.Marine...
Winds have diminished below headline criteria. While a slight
increase is anticipated overnight, do not expect cautionary
criteria to be met. By Saturday evening, high pressure will build
over the marine area and remain in place well into next week,
resulting in an extended period of light winds and low seas.
.Fire Weather...
Low-level moisture will remain abundant through Friday before a
much drier airmass moves in for the weekend. Despite much lower RH
values on Saturday, moist soil conditions will prevent any red
flag concerns.
.Hydrology...
Rainfall rates and accumulations over the last 24 hours have been
on the low side and have had little additional impact on areas
that are still experiencing flooding. Most river locations (aside
from the flashier creeks) are working toward crests that will
occur late this weekend or early next week. Primary concerns in
the Panhandle are the Choctawhatchee River which will reach major
flood levels again at Bruce. The Chipola River at Altha is already
above moderate flood levels and will move toward a crest this
weekend around 27.7 feet, which would be a top 9 crest.
Over in the Suwannee, crests have occurred through Luraville. So
expect the Suwannee upstream of Luraville to continue to recede
through the weekend as the incoming rainfall will have little or
no impact on river levels. Further downstream from Branford
through Fowlers Bluff, expect water levels to continue to rise,
though Branford should crest on Friday. Biggest concern downstream
of Branford is whether there's enough water in the system to reach
moderate flood levels at Wilcox and move toward 7 feet at Fowlers
Bluff. The current thinking at this time is that we'll come up
just short of moderate flood at Wilcox, though an eventual crest
in 4 days or so near 13.5-13.7 feet is certainly possible. Fowlers
Bluff is still about 6-7 days away from cresting somewhere just
below 7 feet.
&&
.Preliminary Point Temps/PoPs...
Tallahassee 57 66 49 81 54 / 70 80 40 10 0
Panama City 58 65 57 77 64 / 70 80 20 10 0
Dothan 53 73 52 82 56 / 70 50 10 0 0
Albany 55 71 52 82 55 / 70 60 20 10 0
Valdosta 57 68 51 78 53 / 70 90 50 10 0
Cross City 63 75 56 78 52 / 50 100 80 30 0
Apalachicola 59 66 55 76 61 / 70 80 40 10 0
&&
.TAE Watches/Warnings/Advisories...
FL...High Rip Current Risk until 1 AM EDT /Midnight CDT/ Friday for
Coastal Bay-Coastal Gulf-South Walton.
GA...None.
AL...None.
GM...None.
&&
NEAR TERM...HARRIGAN
SHORT TERM...GODSEY
LONG TERM...GODSEY
AVIATION...WOOL
MARINE...GODSEY
FIRE WEATHER...CAMP
HYDROLOGY...GODSEYThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 2, 9:55 AM CDT | Rip Current Statement | TAE | Gulf | 14 hr |
Nearby
River Flood Warnings in Florida, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.